| Model Number |
IPN001009 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported by the physician that in the cardiac intensive care unit (cicu) a patient who already had a central line, needed pacing due to her crashing pressures.The physician connected everything and when the syringe was connected there was immediate leaking.The sound of air coming in around from where the sheath locks.The physician noticed that when he pulled back on the catheter from the sheath slightly the leaking and air coming in stopped.Additionally, the end of the sheath was kinked and that also caused the leaking to stop.This was done prior to inserting the catheter in the patient.The md used another catheter from the same lot.There was a delay in therapy reported.There was no report of patient injury or consequence.
Event or Problem Description
Additional Manufacturer Narrative
Qn#: (b)(4).Teleflex did not receive the device for investigation therefore the reported complaint of "immediate leaking" from the sheath/tuohy-borst is not able to be confirmed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.The reported complaint will be monitored for any developing trends.No further action required at this time.Other remarks: for complaint related to the same event and patient see mdr #3010532612-2020-00011 and tc #: (b)(4).